# SDR ASAA2012120293395

- Difficulty date: December 2, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 15,991 hours, 5,033 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156183
- Part serial: 6255
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 15,991 hours, 5,033 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RT COWL VALVE OPEN LIGHT CYCLED TO BRIGHT BLUE NO CHANGE IN DUCT PRESSURE NOTED EXCEPT WHEN THE SWITCH WAS CYCLED.  R & R NR 2 ENGINE COWL TAI VALVE IAW AMM 30-21-11, PB 401 OPS CHECKED GOOD.
